# SDR UPS02837768

- Difficulty date: February 22, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- Aircraft time: 74,693 hours, 48,764 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5750985
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK DETECTED BY XRAY AT UPPER AFT CORNER OF L2 DOOR FRAME APPROX STA 1657.  REMOVED DOUBLERS PER SRM 51-1-21 AND 51-1-20D.  LOCATED AND REMOVED CRACKED FILLER BETWEEN SKIN AND DOUBLER.  NDT C/W PER SPM 06-10-01.00 1 NO CRACKS NOTED ON SKIN OR DOUBLER.  FABRICATED AND INSTALLED REPAIR PARTS PER SRM 53-2-0 FIG 18 & DWG 4751734-1.
